Q. After using Tazret, my hair is even more thin. Why?

 

Questions 



Hi doctor,

I have asked to apply Tazret 0.05% on the bald area for regrowth. I have applied on hairline too, but it made my hair further thin and loss. Please advise to cure my problem.

 

 

Answered



Hi,

Welcome to dr.sitehome.info.

  • I would like to know whether you have patchy loss of hair or male pattern hair loss. Was it prescribed to you? Since how long are you using it?
  • Tazret (Tazarotene) 0.05% is topical retinoid. The mechanism of action is increasing the anagen phase of hair and inhibits regression of the hair follicle.
  • When you start applying, initially there will be some hair loss and it will be followed by hair growth. Later the villus hair gets converted to terminal hair.
  • It is mainly given along with Minoxidil in male pattern hair loss

Revert back with the answers to the above questions to a dermatologist online –>https://www.dr.sitehome.info/ask-a-doctor-online/dermatologist


 

 

#,#even,#hair,#is,#more,#my,#Tazret,#thin,#using,After,Q.,Why

Medical Questions

[], [], [], [], [], [], [], [], [], [], [], []

Facebook Comments

Post a comment